# SDR COEA2015122951811

- Difficulty date: December 29, 2015
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 163B63160
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK/MINOR REPAIR: LT WING ACCESS PANEL 523GT HAS LEVEL 2 CORROSION.  REPLACED 523GT DOOR.
